# SDR AALA20010357

- Difficulty date: February 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 3 EXIT SIGN INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT STRIP AT ROW 3 EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
